Advertisement

Ukrainian Mathematical Journal

, Volume 66, Issue 9, pp 1383–1392 | Cite as

A Class of p-Valent Meromorphic Functions Defined by the Liu–Srivastava Operator

  • T. M. Seoudy
  • M. K. Aouf
Article
  • 41 Downloads

We introduce a subclass of p-valent meromorphic functions involving the Lui–Srivastava operator and investigate various properties of this subclass. We also indicate the relationships between various results presented in the paper and the results obtained in earlier works.

Keywords

Linear Operator Meromorphic Function Hypergeometric Series Multivalent Function Hadamard Product 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. K. Aouf, “New criteria for multivalent meromorphic starlike functions of order alpha,” Proc. Jap. Acad. A, 69, 66–70 (1993).CrossRefzbMATHGoogle Scholar
  2. 2.
    M. K. Aouf, “Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function,” Comput. Math. Appl., 55, No. 3, 494–509 (2008).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    I. S. Jack, “Functions starlike and convex of order α,” J. London Math. Soc., 2, No. 3, 469–474 (1971).CrossRefMathSciNetGoogle Scholar
  4. 4.
    J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” J. Math. Anal. Appl., 259, 566–581 (2000).CrossRefMathSciNetGoogle Scholar
  5. 5.
    J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Math. Comput. Model., 39, 21–34 (2004).CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    J.-L. Liu and S. Owa, “On classes of meromorphic p-valent starlike functions involving certain linear operators,” Int. J. Math. Math. Sci., 32, 271–280 (2002).CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    S. S. Miller and P. T. Mocanu, “On some classes of first-order differential subordinations,” Mich. Math. J., 32, No. 2, 185–195 (1985).CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    M. S. Robertson, “Certain classes of starlike functions,” Mich. Math. J., 32, No. 2, 135–140 (1985).CrossRefzbMATHGoogle Scholar
  9. 9.
    H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press, Ellis Horwood , Chichester, Wiley, New York, etc. (1985).Google Scholar
  10. 10.
    B. A. Uralegaddi and C. Somanatha, “Certain classes of meromorphic multivalent functions,” Tamkang J. Math., 23, 223–231 (1992).zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  • T. M. Seoudy
    • 1
  • M. K. Aouf
    • 2
  1. 1.Fayoum UniversityAl FayoumEgypt
  2. 2.Mansoura UniversityMansouraEgypt

Personalised recommendations